RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mironov, Valentin Vasil'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:364
Abstract pages:499
Full texts:199
References:23
E-mail:

http://www.mathnet.ru/eng/person26886
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211740

Publications in Math-Net.Ru
2010
1. V. V. Mironov, “A strongly-polynomial algorithm for solving the general problem of least modules”, Sib. Zh. Vychisl. Mat., 13:2 (2010),  161–181  mathnet; Num. Anal. Appl., 3:2 (2010), 133–150  scopus
1988
2. V. V. Mironov, “Absence of a finite basis of identities for free solvable algebras of step 2 of finite degree of freedom”, Mat. Zametki, 43:3 (1988),  320–326  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 184–187  isi
1984
3. V. V. Mironov, “Union of monomial varieties of algebras”, Mat. Zametki, 35:6 (1984),  789–794  mathnet  mathscinet  zmath; Math. Notes, 35:6 (1984), 415–418  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020